I had a tubal ligation done August 2011. I have had periods like normal. Well this month I started on Feb 13th and stopped on the 17th well I started spotting Feb 23 and I am still doing some spotting. I had un protected sex in between the time that I stopped and started spotting. I am not hurting or cramping. Can anyone tell me what might be going on?
Usually after tubal ligation chances of pregnancy are very remote and the body exhibits changes in the hormonal levels which might present as irregular bleeding/spotting.During the cycle when you had ovulation that time it may present as slight spotting.
It would require a pelvic examination and investigations to comment regarding the exact cause.Kindly consider visiting a Gynaecologist for evaluation so that the exact cause can be ruled out.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Vaginal and Uterus Health , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.